MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1,11.5,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1,11.5,MTX,MG; DENTAL IMPLANT
Catalog Number TSVT4B11
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was placed at tooth site #6.Post-operational was noted to be uneventful.A healing abutment was placed and the implant was torqued to 30 n-cm.The implant had the hex removed, but the encode would not disengage.The screw had fused with the implant coping.The patient then began to experience discomfort.Two hours later the implant was found to be loose.A new implant was placed to complete the procedure.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 10, 4109, 3331 and 4111.H6: investigation findings code was added: 180.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported device for evaluation.Visual and functional evaluation was performed.Unable to disengage mount from implant.Malfunction identified.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction did occur.The mount is stuck to the implant.The reported even was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMP,TSV,4.1,11.5,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22894670
Report Number0002023141-2025-02341
Device Sequence Number21045678
Product Code DZE
UDI-Device Identifier00889024019836
UDI-Public(01)00889024019836(17)261220(10)1250838
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSVT4B11
Device Lot Number1250838
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic